| Model Number |
A22002A |
| Medical Device Problem Codes |
Crack (1135); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the rigid endoscope telescope had eyepiece (e/p) funnel broken off, and cracks around eyepiece (e/p) window.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, it is likely the following led to the malfunction: the most probable cause is traced to component failure expected or random component failure without any design or manufacturing issue due to degradation problem identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.